# SDR C7WA200400064

- Difficulty date: November 2, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 737231
- Aircraft serial: 21630
- Engine: Pwa JT8D*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTEND NORMALLY.  RED NOSE GEAR UNSAFE LIGHT ON.  MANUALLY LOWERED NOSE LANDING GEAR IAW AOM VOL 1.  INSPECTED NOSE GEAR ACTUATOR, LOCKING ACTUATOR AND LINKAGE NO DAMAGE NOTED.  LUBRICATED NOSE GEAR TRUNNIONS, ACTUATOR AND DRAG BRACE AS NEEDED.  PERFORMED EXTENSION AND RETRACTION CHECK OF NOSE LANDING GEAR INCLUDING EMERGENCY EXTENSION IAW MM 32-33-00 AND 32-33-11.  OPERATIONAL CHECKS GOOD.
